JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 4, Article 128
On Ostrowski-Grüss-Cebysev Type Inequalities for Functions Whose Modulus of Derivatives are Convex

    Authors: Baburao G. Pachpatte,  
    Keywords: Ostrowski-Grüss-Cebysev type inequalities, Modulus of derivatives, Convex, Log-convex, Integral identities.  
    Date Received: 17/08/05  
    Date Accepted: 30/08/05  
    Subject Codes:

26D15, 26D20.

    Editors: Ioan Gavrea,  

The aim of the present paper is to establish some new Ostrowski-Grüss-Cebysev type inequalities involving functions whose modulus of the derivatives are convex.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login